Skip to content

Acetaminophen and Dextromethorphan Hydrobromide and Pseudoephedrine Hydrochloride

Pill images, imprints and guides

Also called Paracetamol and Dextromethorphan Hydrobromide and Pseudoephedrine Hydrochloride in India, Australia, the UK and most countries outside the US.

Acetaminophen and Dextromethorphan Hydrobromide and Pseudoephedrine Hydrochloride comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Acetaminophen and Dextromethorphan Hydrobromide and Pseudoephedrine Hydrochloride pill images

Acetaminophen 500 mg / Dextromethorphan Hydrobromide 15 mg / Pseudoephedrine Hydrochloride 30 mg 1 pill